Russell, Peter
Simple Galois extensions of two-dimensional affine rational domains
Compositio Mathematica, Tome 38 (1979) no. 3 , p. 253-276
Zbl 0404.13003 | MR 535070
URL stable : http://www.numdam.org/item?id=CM_1979__38_3_253_0

Bibliographie

[1] S.S. Abhyankar, P. Eakin and W. Heinzer: On the uniqueness of the coefficient ring in a polynomial ring. J. Algebra 23 (1972) 310-342. MR 306173 | Zbl 0255.13008

[2] S.S. Abhyankar and T.-T. Moh: "Embeddings of the line in the plane". J. Reine Angew. Math. 276 (1975), 148-166. MR 379502 | Zbl 0332.14004

[3] R. Ganong: On plane curves with one place at infinity. Thesis. McGill University, 1978. MR 534219

[4] M. Nagata: "On automorphism group of k[X, Y]". Lectures in Mathematics 5, Kyoto University, Kinokuniya Bookstore, Tokyo. MR 337962 | Zbl 0306.14001

[5] P. Russell: "Simple birational extensions of two-dimensional affine rational domains". Compositio Math. 33 (1976), 197-208. Numdam | MR 429935 | Zbl 0342.13003

[6] P. Russell and A. Sathaye: "On finding and cancelling variables in k[X, Y, Z]". (To appear in J. Algebra). MR 533106 | Zbl 0411.13011

[7] A. Sathaye: On linear planes. Proc. Amer. Math. Soc. 56 (1976), 1-7. MR 409472 | Zbl 0345.14013

[8] J.-P. Serre, Arbres, amalgames et SL2. Collège de France, 1968/69.

[9] D. Wright: Cancellation of variables of the form bTn - a. (To appear). Zbl 0383.13014